MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ISE INDIRECT NA-K-CL FOR GEN.2; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS ISE INDIRECT NA-K-CL FOR GEN.2; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03246353001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ise indirect na-k-cl for gen.2 (cl), potassium electrode (k), and sodium electrode (na) results for 5 patient samples on a cobas 8000 cobas ise module.This medwatch will cover cl.Refer to medwatch with a1 patient identifier (b)(6) for information on the k results and medwatch with a1 patient identifier (b)(6) for information on the na results.The customer had noticed an increased frequency of high results which prompted them to repeat patient samples.For sample 1, the initial na result was 167 mmol/l, the initial k result was 5.2 mmol/l, and the initial cl result was 123 mmol/l.The sample was repeated on another analyzer and the na result was 141 mmol/l, the k result was 4.5 mmol/l, and the cl result was 108 mmol/l.For sample 2, the initial na result was 244 mmol/l and the initial k result was 7.8 mmol/l.The sample was repeated on another analyzer.The na result was 140 mmol/l and the k result was 4.1 mmol/l.For sample 3, the initial na result was 220 mmol/l, the initial k result was 8.4 mmol/l, and the initial cl result was 166 mmol/l.The sample was repeated on another analyzer and the na result was 131 mmol/l, the k result was 5.3 mmol/l, and the cl result was 100 mmol/l.For sample 4, the initial na result was 183 mmol/l, the initial k result was 86.3 mmol/l, and the initial cl result was 137 mmol/l.The sample was repeated on another analyzer and the na result was 138 mmol/l, the k result was 4.7 mmol/l, and the cl result was 104 mmol/l.Clarification on if the initial k result was accurate was requested but could not be confirmed.For sample 5, the initial na result was 208 mmol/l, the initial k result was 6.0 mmol/l, and the initial cl result was 156 mmol/l.The sample was repeated on another analyzer and the na result was 143 mmol/l, the k result was 3.8 mmol/l, and the cl result was 108 mmol/l.No questionable results were reported outside of the laboratory.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6) the qc recovery data provided was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on the day of the event.The alarm trace showed multiple abnormal aspiration alarms around the time of the event.The field service engineer (fse) found that an internal standard bottle had been loaded into the diluent bottle position on the analyzer.The fse replaced the bottle and the syringe seals, primed the system, and performed calibration and qc successfully.The root cause of the event was found to be user error.The service maintenance actions performed by the fse resolved the issue.

Brand Name
ISE INDIRECT NA-K-CL FOR GEN.2
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23987883
Report Number1823260-2026-00083
Device Sequence Number4630313
Product Code CGZ
UDI-Device Identifier07613336227787
UDI-Public07613336227787
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03246353001
Device Lot NumberEVS18
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient SexFemale